# SDR AALA201810229024

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 11,672 hours, 5,241 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DISPLAYED ON LEFT OVERWING DOOR DISPLAY.  ACCOMPLISHED TSM 52-21-00,  RESET THE COVER ON DOOR HANDLE ON THE LEFT OVERWING EMERGENCY EXIT. LIGHT AND MESSAGE DEACTIVATED. OK FOR SERVICE.
